Aa
A
A
Close
Blank
Avatar universal
Waking up at night feeling faint
Hi,

Recently I've been put on Cipro and Doxy to combat a kidney infection. (I'm a 23 year old male). I went to the doctors and the first check-up I had 153/86 blood pressure. The second check up, which was 6 days ago, I had 148/88 blood pressure. In the past 4 days, after laying down and getting up I've been feeling very light headed and dizzy almost, ilke I was going to faint. Twice so far, when I went to bed and woke up in the middle of the night, I automatically would open my eyes and feel like I was about to faint, which woulds stir up a panic attack and my heart would race, body would tingle, etc... My question is, what could be causing this? Could it be the high blood pressure? The medication? Should I be worried? I just had a test done on my urine and blood and everything had come back fine so I don't know if I should be overly worried or not...
Cancel
4 Answers
4 Answers
Page 1 of 1
968908 tn?1274874715
Have you consulted the doc regarding this?  From experience when i am on anti-biotics i know i need to eat alot more and keep my sugar levels higher than normal cause otherwise i get the exact symtoms, feeling faint, dizziness etc... Have you finished the med's?

If you haven't got in contact with the doc about this, then this would be my first port of call.  Your blood presure isn't that high and the bottom reading is far more important than the top, so your bottom reading is 86 and 88, yeah this is a touch higher than normal but the docs only really start getting concerned when it's over 90 and thats when they may consider a beta-blocker type med to bring it down and then they usually measure it over a couple of visits to average it out.  Try not to panic too much as this is clearly adding to your problem, just try to take deep breaths when you feel like this and maybe go get something to eat or a glass of pure juice to raise your sugar level.  

Hope all is well and let us know what the doc says.  All the best
Julie
Comment
Cancel
968908 tn?1274874715
Comment
Comment
Submit Comment
Avatar universal
I assume you still have the kidney infection, or are at least just recovering from it.  This could also be the effects of that.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Thanks guys. I haven't consulted my doctor about this as the side effects of Cipro and Doxy both cause dizziness. The issue only seems to happen if I eat too late at night (since it started occurring 6 days ago). Today was the last day of my meds so I'm going to wait and see if I feel better before going back. I have an appointment with a psychologist on Thursday, who is an MD and I'll mention the issues to him. I use to suffer from anxiety disorder and since the kidney infection, my anxiety has come back. Today I had my first anxiety attack during the day in a LONG time that I wasn't able to control. I'm almost certain it has to be due to the stress / medication / infection.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I have the same problem only a doctor in a local hospital told me not to eat two hour before going to bed...It seems a slow digestive problem...When I pass gas and go to the bathroom I feel better, also I drink chamomille tea and linden warm to hot...and seems to help.  ...

I do feel worse because I panick...taking a deep breath also helps me...It is a process that last about 15 minutes...but it is frightening...Many times I have called rescue, but they told me nothing wrong with my vital signs and did not go to the hospital...

I have an intolerance to dairy products...also, so it seems to be a digestive problem...that escalates to a panick attach becouse of the terrible feeling...it causes...

Hope it will help you...

Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
4059843 tn?1454481984
Blank
mishymoshymarcy commented on Nighthawk61's status
3 hrs ago
296076 tn?1371338074
Blank
melimeli commented on renae176's status
5 hrs ago
296076 tn?1371338074
Blank
melimeli commented on renae176's status
5 hrs ago
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Top Anxiety Answerers
675718 tn?1449992146
Blank
El Paso, TX
358304 tn?1409713092
Blank
na, MO
Avatar universal
Blank
Arlington, VA
Avatar universal
Blank
MI
Avatar universal
Blank
973741 tn?1342346373
Blank
Anxiety Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Anxiety Answerers
675718 tn?1449992146
Blank
El Paso, TX
358304 tn?1409713092
Blank
na, MO
Avatar universal
Blank
Arlington, VA
Avatar universal
Blank
MI
Avatar universal
Blank
973741 tn?1342346373
Blank